Article citationsMore>>

W. N. Everitt and A. Zettl, “Generalized Symmetric Ordinary Differential Expressions I,” The General Theory. Niew Archief Voor Wiskunde, Vol. 1, No. 3, 1979, pp. 363-397.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.